# SDR ASAA2015010810183

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 26,050 hours, 8,010 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON TAXI WILL NOT RESET.  ACFT GROUNDED. PERFORMED ZONE TEMP LIGHT ON FAULT ISOLATION IAW FIM 21-62, TASK 839.  PERFORMED ZONE TEMP CONTROLLER BITE.  NO EXISTING FAULTS, OK FOR SERVICE REF FIM TASK 21-62, TASK 801.
